Brunel University Research Archive (BURA) >
Schools >
School of Information Systems, Computing and Mathematics >
School of Information Systems, Computing and Mathematics Research Papers >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/483

Title: Universal correlators for multi-arc complex matrix models
Authors: Akemann, G
Keywords: Complex matrix model
Multi-arc
Universal correlators
String susceptibility
Publication Date: 1997
Publisher: Elsevier
Citation: Nucl.Phys. B507(1997): 475-500
Abstract: The correlation functions of the multi-arc complex matrix model are shown to be universal for any finite number of arcs. The universality classes are characterized by the support of the eigenvalue density and are conjectured to fall into the same classes as the ones recently found for the Hermitian model. This is explicitly shown to be true for the case of two arcs, apart from the known result for one arc. The basic tool is the iterative solution of the loop equation for the complex matrix model with multiple arcs, which provides all multi-loop correlators up to an arbitrary genus. Explicit results for genus one are given for any number of arcs. The two-arc solution is investigated in detail, including the double-scaling limit. In addition universal expressions for the string susceptibility are given for both the complex and Hermitian model.
URI: http://bura.brunel.ac.uk/handle/2438/483
DOI: http://dx.doi.org/10.1016/S0550-3213(97)00552-X
Appears in Collections:School of Information Systems, Computing and Mathematics Research Papers
Mathematical Science

Files in This Item:

File Description SizeFormat
Universal Correlators.pdf253.21 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.